# SDR CA961007004

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Jet
- Part number: 6029T27G03
- Condition: Obstructed
- Location: Nr 1 Oil Jet
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING GROUND RUN FOLLOWING ENGINE INSTALLATION, IT WAS OBSERVED THAT NR 2 ENGINE OIL PRESSURE WAS HIGHER THAN NORMAL (60 VICE 45 PSI).  ENGINE REMOVED AND A PIECE OF O-RING WAS FOUND OBSTRUCTING NR 1 OIL JET.  ENGINE INSTALLED AND GROUND RUN NORMAL.
